It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-18-2011, 01:52 PM   #1
Junior Member
(male)
 
Join Date: Jan 2011
Location: Birmingham, AL
Posts: 13
rob35235 HB User
Severe rash from those stickers used with a 30 day heart monitor.

I have on one of those 30 day monitors, and I'm getting severe rashes from the stickers...even the ones which are supposedly "hypoallergenic". Has anyone ever experienced this? What did you do?

 
Old 01-18-2011, 03:48 PM   #2
Member
(female)
 
Join Date: Oct 2009
Location: Eastern PA
Posts: 87
karensk HB User
Re: Severe rash from those stickers used with a 30 day heart monitor.

Rob, so sorry you are having trouble with the pads. In my case, thankfully the monitor was only on for 24 hours, but I got a nasty rash as well, and my doc told me to use 1% hydrocortisone ointment at the site.

Definitely call your doctor about this problem. The solution is obviously to remove the pads ASAP and treat the rash. I hope there's another way to monitor you so this doesn't happen again. Good luck!

 
Sponsors Lightbulb
   
Old 01-18-2011, 03:58 PM   #3
Inactive
(female)
 
Join Date: Aug 2008
Posts: 5,110
writeleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB User
Re: Severe rash from those stickers used with a 30 day heart monitor.

I agree, those stickers can be awful with certain skin types. Do give your doctor a call, he/she can help the most with this issue, as it goes right along with the use of monitors.

I have found that the use of a product (sorry, I have forgotten the name) that I got from my pharmacist that is specifically made for the removal of the gummy residue that those stickers leave behind. I have found that the use of that product immediately after removal of the stickers helps quite a bit with the irritation that goes along with that glue.

Ask your pharmacist, I had to special order mine.

Last edited by writeleft; 01-18-2011 at 04:03 PM.

 
Old 01-18-2011, 04:14 PM   #4
Member
(female)
 
Join Date: Oct 2009
Location: Eastern PA
Posts: 87
karensk HB User
Re: Severe rash from those stickers used with a 30 day heart monitor.

This has been recommended to me in the past:
< edited >

Last edited by hb-mod; 01-18-2011 at 11:17 PM. Reason: Please do not post unapproved website links, per Posting Policy. Thanks!

 
Old 04-23-2012, 06:47 PM   #5
Newbie
(female)
 
Join Date: Apr 2012
Location: united states
Posts: 1
corriejane HB User
Re: Severe rash from those stickers used with a 30 day heart monitor.

i know i really wish i could get some answers too...... but all i do for it is put benadryl creame on it and it works

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bad ekg...now hooked up to heart monitor...any ideas what is going on with my body Jenny C. Heart Disorders 0 05-05-2010 07:59 AM
24 hour heart monitor younggranny Heart Disorders 3 03-12-2009 01:33 PM
What does it feel like when your heart skips a beat? Scarlet Knight Heart Disorders 10 09-07-2008 07:49 AM
Heart skips and thumps? peaches31 Heart Disorders 3 04-25-2008 08:29 AM
22 Year-Old Female With Severe Heart Symptoms GettingWellAgain Heart Disorders 9 03-10-2007 10:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!